After lip filler injection my upper lip was uneven. What should I do?

I had filler in my upper lip about 13 days ago .  . Doctor put more filler on my right side as it had less Volume and naturally little droopy. . I visited my doctor today and he moulded my upper to adjust and distribute the filler . After that my up is swollen again! Still it's droopy and more swollen!  Help!!

Doctor Answers (1)

Lip Filler Question

+1
Glitter_2013,

I understand that you are going through a tough time following your lip injection, but try to relax. The good thing is that even if you didnt do anything else at this point, your lips can only improve since (I'm guessing) the filler they used was a hyaluronic acid product and therefore temporary. It is also likely that the swelling from this last "moulding" will decrease significantly. Nevertheless, if it still looks uneven due to too much product being placed relative to the other side, a product called hyaluronidase can be injected to (almost immediately) get rid of the hyalruonic acid filler. I prefer to use smaller volumes of this "filler killer" over a couple of sessions, so as to not remove the entirety of the filler I injected, but instead to tweak the aesthetic result. I hope this helps.


Austin Dermatologic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.